Patient :I am on a birth control pill and my period did not come yet this month (October). Last month (September), I missed a pill (during week 3) and got what appeared to be my period while still on the active pills. There was only brown discharge that continued into the days that my period was supposed to come. Because I missed one of the pills and my period came early, I decided to take the next pack, skipping the sugar pills all together. At the time, I did take a pregnancy test that came out negative. Today (October), I took my last sugar pill and tomorrow I start a new pack but still no sign of period. I had intercourse about 3 weeks ago. I took a pregnancy test and it first showed up as negative but a very faint smudged positive line appeared about 10 hours later. I am not experiences any signs of early pregnancy. Could I be pregnant? Should I stop taking my birth control pills?
Symptoms: I do not have any symptoms of pregnancy but I do feel bloated and gassy as if I am on my period.
thanks for contacting askthedoctor.com
i suggest you stop your pack and wait for atleast 7 more days to allow withdrawal bleed to occur . If it doesnt occur then do a repeat urine pregnancy test or if anxious , you may get a blood serum hcg test done to check for raised levels in case of pregnancy.
i hope i have answered your query .
wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.